Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Մաթեմատիկոս մասնագետների պատրաստումը ԵՊՀ-ում սկսվել է 1924 թ. հասարակագիտական ֆակուլտետի ֆիզիկամաթեմատիկական ենթաբաժնում:
>
Kh. A. Khachatryan , A.Kh. Khachatryan, H.S. Petrosyan
Solvability of Two-Dimensional Integral Equations with Monotone Nonlinearity
2021 | Հոդված/Article
Journal of Mathematical Sciences. New York. Vol. 57, no. 5 , pp. 720-731, (2021)

https://link.springer.com/article/10.1007/s10958-021-05512-1
On the solvability of a class of nonlinear Urysohn integral equations on the positive half-line
2021 | Հոդված/Article
The Bulletin of Irkutsk State University. Series Mathematics. Vol.36 ,pp. 57–68 , (2021)

http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=iigum&paperid=452&option_lang=eng
Kh.A. Khachatryan , H.S. Petrosyan
On Solvability of a Class of Multidimensional Integral Equations in the Mathematical Theory of Geographic Distribution of an Epidemic
2021 | Հոդված/Article
Journal of Contemporary Mathematical Analysis. vol. 56, iss. 3, pp. 143–157 (2021)

https://link.springer.com/article/10.3103/S1068362321030055
Kh.A. Khachatryan , A.Kh. Khachatryan, H.S. Petrosyan
On Positive Bounded Solutions of One Class of Nonlinear Integral Equations with the Hammerstein–Nemytskii Operator
2021 | Հոդված/Article
Differential Equations. vol. 57, iss. 6, pp. 768–779 (2021)

https://link.springer.com/article/10.1134/S0012266121060069
Kh.A. Khachatryan , H.S. Petrosyan
Integral Equations on the Whole Line with Monotone Nonlinearity and Difference Kernel
2021 | Հոդված/Article
Journal of Mathematical Sciences. New York. 255:6 (2021) , pp. 790-804

https://link.springer.com/article/10.1007%2Fs10958-021-05416-0
Kh.A. Khachatryan , A. Kh. Khachatryan, H. S. Petrosyan
Asymptotic behavior of a solution for one class of nonlinear integro-differential equations in the income distribution problem
2021 | Հոդված/Article
Trudy Instituta Matematiki i Mekhaniki URO RAN, 2021, vol. 27, no. 1, pp.188–206

http://journal.imm.uran.ru/
Kh.A. Khachatryan , H.S. Petrosyan
Solvability of a Certain System of Singular Integral Equations with Convex Nonlinearity on the Positive Half-Line
2021 | Հոդված/Article
Russian Mathematics. 65, 27–46

https://link.springer.com/article/10.3103/S1066369X21010035
В. С. Атабекян , Л. Д. Беклемишев, В. М. Бухштабер, С. С. Гончаров, В. С. Губа, Ю. Л. Ершов, В. В. Козлов, И. Г. Лысёнок, С. П. Новиков, Ю. С. Осипов, М. Р. Пентус, В. В. Подольский, А. А. Разборов, В. А. Садовничий, А. Л. Семенов, А. Л. Таламбуца, Д. В. Трещев, Л. Н. Шеврин
Сергей Иванович Адян
2021 | Հոդված/Article
УМН, 76:1(457) (2021), 191–194.
В. С. Атабекян , Л. Д. Беклемишев, В. С. Губа, И. Г. Лысёнок, А. А. Разборов, А. Л. Семенов
Вопросы алгебры и математической логики
2021 | Հոդված/Article
УМН, 76:1(457) (2021), 3–30.
On a problem for an elastic infinite sheet strengthened by two parallel stringers with finite lengths through adhesive shear layers (Կպչուն սահքի շերտերի միջոցով երկու զուգահեռ վերջավոր երկարությամբ ստրինգերներով ուժեղացված առաձգական անվերջ սալի համար մի խնդրի մասին)
2020 | Հոդված/Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2020, հ. 54, #3, էջ 153-164
|